# SDR V0XD2014011000001

- Difficulty date: January 8, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N175GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10297
- Aircraft time: 11,886 hours, 7,879 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUSELAGE HAS DENT AT FS 1051 TO 1069 BETWEEN STRINGERS 19L & 20L.  CUT & REMOVED DENTED AREA APPROXIMATELY 17 INCHES.  FABRICATED SHIMS, FILLERS, DOUBLER AND INSTALLED REPAIR PARTS IAW REO 670-53-11-1023, REV DATED 08 JAN 2014.
